Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 76, NWS State College, PA

June 12, 20154 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 12, 2015, 8:01 PM EDT for 4 counties in Pennsylvania. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2015, 8:01 PM EDT (00:01 UTC)
Expired
Jun 12, 2015, 9:00 PM EDT
In force
59 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Columbia County, PA, Lycoming County, PA, Sullivan County, PA, Tioga County, PA

The radar

The Binghamton radar (KBGM), 98 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 1:14 PM EDTSevere Thunderstorm WatchSPC8 hr
Jun 12, 2:54 PM EDTSevere Thunderstorm WatchSPC6 hr
Jun 12, 7:25 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.0 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2015-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2015-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WUUS51 KCTP 130001
SVRCTP
PAC037-081-113-117-130100-
/O.NEW.KCTP.SV.W.0076.150613T0001Z-150613T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
801 PM EDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CENTRAL LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTHEASTERN COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 900 PM EDT

* AT 801 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 70 MPH.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR SYLVANIA
  TO NEAR GROVER TO NEAR TROUT RUN...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BARBOURS...BIGGERTOWN...CENTRAL...COGAN STATION...FAIRMOUNT SPGS...
  JAMISON CITY...KETTLE CREEK GORGE...LAIRDSVILLE...LINCOLN FALLS...
  LOYALSOCKVILLE...MUNCY VALLEY...OVERTON...RALSTON...RICKETTS GLEN
  STATE PARK...SHUNK...TROUT RUN...WALLER...BENTON...DUSHORE AND
  EAGLES MERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

&&

LAT...LON 4178 7690 4160 7687 4154 7622 4132 7631
      4120 7632 4117 7630 4135 7727 4159 7696
TIME...MOT...LOC 0001Z 277DEG 31KT 4177 7684 4158 7690 4140 7717 

$$

LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:42 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 12, 6:42 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
642 PM EDT FRI JUN 12 2015

.SYNOPSIS...
A SUBTROPICAL RIDGE WILL REMAIN PARKED JUST OFF THE SOUTHEAST
COAST THROUGH THE NEXT WEEK. PENNSYLVANIA WILL REMAIN THE NORTHERN
PERIPHERY OF THIS UPPER RIDGE WITH A SURFACE FRONT OSCILLATING
OVER THE STATE. THIS WEATHER PATTERN WILL BRING WITH IT A CHANCE
OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS MOST
DAYS DURING THE UPCOMING WEEKEND AND NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
RECENT WEATHER GRID AND ZONE TEXT UPDATE MADE FOR EASTWARD
EXPANSION OF SVR TSRA WATCH NUMBER 290 INTO THE WEST CENTRAL MTNS
AND WEST BRANCH SUSQ VALLEY THROUGH 01Z. MAIN FOCUS FOR THE NEXT
2-3 HOURS WILL BE FOR A FEW MINI BOW/SPEARHEAD ECHOES EMBEDDED IN
THE EXTENSIVE SQUALL LINE IMPACTING WESTERN PENN AND INTO CENTRAL
NEW YORK.

PREVIOUS DISC BELOW...

AIRMASS HAS BEEN PRIMED AND HAS BEGUN TO FIRE OFF SEVERAL AREAS OF
CONVECTION. BEST SFC BASED CAPE OF OVER 300O J/KG HAS BEEN
CONTAINED BY THE RELATIVELY WARM MID LEVELS WITH H7 TEMPS UNTIL
JUST RECENTLY.

WE/RE SEEING EXPLOSIVE UPDRAFT GROWTH NOW AND CONVERGING OUTFLOW
BOUNDARIES AND TERRAIN SHOULD CREATE AND ENHANCE NUMEROUS STRONG
PULSE TSRA/TRANSIENT MULTICELL CLUSTERS THERE AS DEEP LAYER SHEAR
IS RATHER WEAK WITH MEAN SWRLY FLOW UP THROUGH 700MB OF ONLY 15-20
KTS. THE MAIN SEVERE THREAT FOR THE NEXT SEVERAL HOURS WILL BE
HIGHLY LOCALIZED WET MICROBURTS FROM COLLAPSING ELEVATED HIGH REFL
CORES.

A MORE ORGANIZED...AND POTENTIALLY SVR...TSRA THREAT DEVELOPS THIS
EVENING ACROSS THE NW MTNS...AS SHORTWAVE APPROACHES FROM THE GRT
LKS...PUSHING A COLD FRONT TOWARD THE AREA. MODERATELY STRONG MID
LVL FLOW AND ASSOC SHEAR SHOULD SUPPORT AN ORGANIZED LINE OF
STRONG TSRA WORKING INTO THE NW MTNS THIS EVENING ALONG AXIS OF LL
JET AND PLUME OF ANOMALOUS PWATS/INSTABILITY.

HRRR APPEARS TO CAPTURE CONVECTION QUITE WELL OVER THE NEXT FEW
HOURS...BUT SEEMS LIKE IT WEAKENS THE LARGER TSRA LINE/LINEAR MCS
TOO QUICKLY EARLY THIS EVENING AS IT HEADS SE ACROSS THE HIGHER
TERRAIN OF NWRN PENN.

HAVE LEANED TWD HIGHER POPS THIS EVENING ACROSS THE NW HALF OF
THE CWA...WITH THE AFOREMENTIONED SCTD STRONG PULSE TSRA ACROSS
THE SCENT MTNS AND SUSQ VALLEY.

THE TSRA GRADUALLY WEAKEN TO MAINLY SHOWERS AFTER MIDNIGHT. PLENTY
OF RESIDUAL CLOUD COVER WILL KEEP IT QUITE WARM AND MUGGY /LIKELY THE
WARMEST NIGHT OF 2015 IN MANY PLACES/.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
DYING SFC COLD FRONT WILL SAG SOUTH ACROSS CENTRAL PA SATURDAY...
BRINGING A CHC OF LINGERING MAINLY MORNING SHRA...ESP ACROSS THE
SOUTHERN COUNTIES. WILL HAVE TO KEEP A CLOSE FOCUS ON FUTURE MODEL
RUNS FOR POP ADJUSTMENTS ACROSS THE LAURELS AND IMMEDIATE
VCNTY...AS THE MAIN PUSH OF MUCH DRIER PWAT AIR PUSHES ACROSS
NCENT AND NERN PENN DURING THE DAY...WHILE THE CFRONTAL BOUNDARY
HANGS UP ACROSS SWRN PENN.

CONSALL OUTPUT SUPPORTS MAX TEMPS FROM THE M70S NW MTNS TO M80S
SE.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
LITTLE CHANGE TO THE EXTENDED FORECAST TODAY AS THE PROVERBIAL
RING OF FIRE ON THE PERIPHERY OF THE LARGE SOUTHEAST CONUS UPPER
RIDGE WILL BE SITUATED ACROSS CENTRAL PA FROM MUCH OF THE
UPCOMING WEEKEND THROUGH MID WEEK. A WEAK FRONTAL SYSTEM MAY
PROVIDE SOME DRYING AND BY LATE IN THE WEEK...BUT WITH ONLY A
1020MB SFC HIGH PROGGED TO CROSS THE NORTHERN GLAKES
REGION...PERSISTENCE FORECAST IS LIKELY THE BEST ONE WITH ABOVE
CLIMATOLOGICAL POPS INDICATED THROUGH THE END OF THE COMING WEEK.

AT OR ABOVE AVERAGE NORMAL MAX TEMPS ARE EXPECTED IN THIS
PATTERN...AS WELL AS ABOVE NORMAL MIN TEMPS BASED ON WELL ABOVE
NORMAL PW. SENSIBLE WEATHER WILL BE QUITE SUMMERLIKE...WITH VERY
WARM AND HUMID CONDITIONS AND DAILY CHANCES OF MAINLY DIURNAL
CONVECTION. BEST CHC FOR MORE WIDESPREAD CONVECTION WILL BE
TUESDAY AFTERNOON AND THURSDAY AFTERNOON WITH STRONG 5H TROFS
FLATTENING AND ULTIMATELY DISPLACING THE SPRAWLING SOUTHEAST
UNITED STATES UPPER RIDGE OFFSHORE BY LATE IN THE WEEK.

&&

.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
A LINE OF THUNDERSTORMS IS MOVING FROM THE NORTHEAST TO THE
SOUTHWEST ACROSS CENTRAL PA LATE THIS AFTERNOON AND THROUGH THE
FIRST HALF OF TONIGHT. THESE STORMS WILL AFFECT BFD FROM 2130
THROUGH 2300. THE BIGGEST QUESTION IS HOW THIS LINE STAYS TOGETHER
AS THE EVENING CONTINUES AND IT MOVES INTO CENTRAL PA. EXPECT
UNV AND JST TO BE IMPACTED WITH LESSER CHANCES AT MDT...AOO...LNS
AND IPT.

KUNV...KAOO AND KJST WILL SEE VERY LITTLE CHC OF ANY RESTRICTIONS
THROUGH 23-00Z SAT WITH THE SYSTEM REACHING THEM BETWEEN 00Z TO
02Z.

AS THIS SYSTEM EXITS LATE TONIGHT EXPECT LOCALIZED IFR TO LIFR IN
FOG TO BE LIKELY ACROSS THE REGION EARLY SATURDAY DUE TO THE
RECENT PRECIPITATION.

OUTLOOK...

SAT...ISOLD MVFR IMPACTS POSS FROM SHRA/TSRA...MAINLY SOUTHWEST
THIRD OF PENN.

SUN...NO SIG WX EXPECTED.

MON...PM TSRA IMPACTS POSSIBLE...MAINLY W MTNS.

TUE AND WED...PM TSRA IMPACTS POSSIBLE...MAINLY SOUTH.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT
LONG TERM...DEVOIR
AVIATION...LAMBERT/CERU
Hazardous weather outlook, Jun 12, 6:12 PM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
612 PM EDT FRI JUN 12 2015

PAZ018-019-024>028-033>036-042-049>053-056>059-063>066-132215-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SULLIVAN-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
612 PM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL SLOWLY WEAKEN AS IT
HEADS EAST ACROSS THE LAUREL HIGHLANDS AND CENTRAL MOUNTAINS..THEN
TOWARD THE MIDDLE SUSQUEHANNA VALLEY LATE THIS EVENING. STILL...A
FEW LOCATIONS COULD SEE BRIEF STRONG...TO DAMAGING WIND GUSTS
AROUND 60 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-037-132215-
WARREN-MCKEAN-POTTER-TIOGA-
612 PM EDT FRI JUN 12 2015

...SEVERE THUNDERSTORM WATCH 291 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ010>012-017-041-045-046-132215-
ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN LYCOMING-
SOUTHERN CLINTON-SOUTHERN LYCOMING-
612 PM EDT FRI JUN 12 2015

...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LAMBERT

In the hours before

Local storm report, Jun 12, 7:32 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
732 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND DMG     DUBOIS                  41.12N  78.76W
06/12/2015                   CLEARFIELD         PA   911 CALL CENTER

            LARGE TREE FELL ON WAYNE ROAD NEAR SR 5523.
            MOTORCYCLIST CRASHED INTO FALLEN TREE.

&&

EVENT NUMBER CTP1500137

MACH
Local storm report, Jun 12, 7:37 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
737 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     CURWENSVILLE            40.97N  78.52W
06/12/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES DOWN ON LINES WITH POWER OUTAGES

&&

EVENT NUMBER CTP1500138

MACH
Local storm report, Jun 12, 7:39 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
739 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
06/12/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES AND WIRES DOWN WITH POWER OUTAGES REPORTED.

&&

EVENT NUMBER CTP1500139

MACH
Local storm report, Jun 12, 7:49 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
749 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
06/12/2015                   CLEARFIELD         PA   FIRE DEPT/RESCUE

            LARGE TREE BLOCKING RIVERVIEW ROAD

&&

EVENT NUMBER CTP1500140

MACH
Local storm report, Jun 12, 7:51 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
751 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
06/12/2015                   CLEARFIELD         PA   FIRE DEPT/RESCUE

            LARGE TREE ACROSS ROAD IN 8000 BLOCK OF SHILOH ROAD.

&&

EVENT NUMBER CTP1500141

MACH
Local storm report, Jun 12, 7:55 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
755 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TSTM WND DMG     BEAVERTOWN              40.75N  77.17W
06/12/2015                   SNYDER             PA   911 CALL CENTER

            TREE ON WIRES

0500 PM     TSTM WND DMG     3 NNW WARREN            41.88N  79.17W
06/12/2015                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES DOWN ON DOUGHERTY RUN ROAD IN CONEWANGO
            TOWNSHIP

0512 PM     TSTM WND DMG     4 W SUGAR GROVE         41.98N  79.42W
06/12/2015                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES DOWN ON PINE RIDGE ROAD NEAR TRASK ROAD
            IN FARMINGTON TOWNSHIP

0530 PM     TSTM WND DMG     LUDLOW                  41.73N  78.95W
06/12/2015                   MCKEAN             PA   911 CALL CENTER

            TREES AND WIRES DOWN NEAR LUDLOW IN HAMILTON TOWNSHIP

0535 PM     TSTM WND DMG     BRADFORD                41.96N  78.64W
06/12/2015                   MCKEAN             PA   911 CALL CENTER

            TREES AND WIRES DOWN IN THE CITY OF BRADFORD

0540 PM     TSTM WND DMG     4 S SHEFFIELD           41.64N  79.03W
06/12/2015                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES DOWN ON RTE 948 NEAR ROCKY BOTTOM LANE
            IN SHEFFIELD TOWNSHIP

0550 PM     TSTM WND DMG     KANE                    41.66N  78.81W
06/12/2015                   MCKEAN             PA   911 CALL CENTER

            911 CENTER REPORTED TREES AND WIRES DOWN IN SEVERAL
            LOCATIONS THROUGHOUT SW MCKEAN COUNTY

0551 PM     TSTM WND DMG     MOUNT JEWETT            41.72N  78.64W
06/12/2015                   MCKEAN             PA   911 CALL CENTER

            TREES AND WIRES DOWN IN HAMLIN TOWNSHIP NEAR MOUNT
            JEWITT

0658 PM     TSTM WND DMG     DUBOIS                  41.12N  78.76W
06/12/2015                   CLEARFIELD         PA   911 CALL CENTER

            LARGE TREE FELL ON WAYNE ROAD NEAR SR 5523.
            MOTORCYCLIST CRASHED INTO FALLEN TREE.

0715 PM     TSTM WND DMG     CURWENSVILLE            40.97N  78.52W
06/12/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES DOWN ON LINES WITH POWER OUTAGES

0720 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
06/12/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES AND WIRES DOWN WITH POWER OUTAGES REPORTED.

0732 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
06/12/2015                   CLEARFIELD         PA   FIRE DEPT/RESCUE

            LARGE TREE BLOCKING RIVERVIEW ROAD

0742 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
06/12/2015                   CLEARFIELD         PA   FIRE DEPT/RESCUE

            LARGE TREE ACROSS ROAD IN 8000 BLOCK OF SHILOH ROAD.

&&

EVENT NUMBER CTP1500129 CTP1500130 CTP1500131 CTP1500134 CTP1500135
CTP1500132 CTP1500133 CTP1500136 CTP1500137 CTP1500138 CTP1500139
CTP1500140 CTP1500141

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:14 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Juniata, Mifflin, Perry61 min
Jun 12, 8:43 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Columbia, Juniata, Lycoming, Mifflin and 4 more77 min
Jun 12, 8:57 PM EDTSpecial Weather StatementCTPBedford, Fulton, Huntingdon48 min
Jun 12, 9:18 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, Northumberland, Perry and 2 more57 min
Jun 12, 9:42 PM EDTSpecial Weather StatementCTPFranklin33 min
Jun 12, 10:04 PM EDTSpecial Weather StatementCTPSchuylkill41 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.